fbpx

Does anti wrinkle treatment cause a headache straight after the treatment?

Does anti wrinkle treatment cause a headache straight after the treatment?

Home > Questions > Does anti wrinkle treatment cause a headache straight after the treatment?

Some patients report a mild headache straight after having the frown and forehead area treated with anti-wrinkle injections. You will not feel a headache if you have the lower face or crows area treated.
More commonly patients report a mild headache the about 24 hours after treatment. Personally I experience a mild headache the day after treatment. I’m not sure of the exact science behind the cause of the headache. Thankfully the headache is only mild and tends to settle over the course of the day.
If you do experience a mild headache after treatment we recommend taking panadol to relieve the symptoms.

 

Related pages

Migraine and headache treatment anti-wrinkle injections

Can anti-wrinkle injections cause a headache?

Sometimes, anti-wrinkle injections can cause a tension headache for 24hrs after injection. This typically happens from the frown line, as once the muscle is starting to relax, and you’re trying
Read More
Migraine and headache treatment anti-wrinkle injections

Can anti wrinkle treatment help migraines? How many units do I need for the treatment?

Anti-wrinkle injections are a great way to help reduce headaches and migraines. They work by relaxing the muscles that are associated with tension headaches. Often, the muscles treated are the
Read More

Book an appointment